# SDR SWIA202265200

- Difficulty date: February 8, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: None
- Condition: Nicked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FOUND TWO NICKS ON THE LH TRUNNION OF THE HSTA ATTACH FITTINGS.(AREA MARKED)    (C-CHECK RO 3-25-22)   BLENDED DAMAGES ON LH TRUNNION OF THE HSTA ATTACH FITTINGS REF CRJ200 SRM 51-12-00. WITHIN LIMITS, RECEIVED AND COMPLIED WITH ALL STEPS OF REO 601R-55-31-398 REV--, DATED 2022-02-11.
